# SDR AALA201901059002

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 47,733 hours, 30,621 cycles
- Engine: Cfmint CFM565B6
- Engine time: 29,640 hours, 13,999 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM565BTIQEC319
- Part serial: 697902
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 29,640 hours, 13,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 30,000, 2 BANGS HEARD AND ECAM MESSAGE DISPLAYED COMPRESSOR STALL NR 2 ENGINE. EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #2 ENGINE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
